Hi all ... so sorry it's been so long since I posted. My IGM is still stable thank the Lord, altho it did flare up at the end of August after someone said something that reduced me to a crying wreck! I have been experiencing really bad hormonal symptoms with my diagnosis of early menopause too, so that doesn't help. I went to my Drs in August after having a period and now worsening pain for a month and he agreed to refer me to my consultant for a possible hysterectomy. I've had everything in the past, from various pills, mefanamic acid to mirena coils and an ablation 3 years ago. When he did the ablation, he took out my second mirena coil and did a Hysteroscopy at the same time. A week after the op, I started with my breast lumps, which then was proved to be IGM.
I am now in a dilemma. I am due to have a general anaesthetic on Thursday to have another Hysteroscopy and more biopsies. My body doesn't cope with anaesthetic very well and I'm dreading it kicking off my IGM again :(
Then it's either progesterone tablets or a Hysterectomy. I still have doubts as to wether my second mirena coil of 2 years contributed to me getting IGM? If the coils slowly release progesterone into the system, will taking progesterone tablets kick things off again? Are there any links to progesterone and the worsening of IGM that anyone knows? I just want to be sure before I go back to see my consultant.
Thank you for taking the time to read my post, take care xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.